MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER KIT 13F BASIC KIT; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON IMPLANTED

BARD ACCESS SYSTEMS POWER-TRIALYSIS SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER KIT 13F BASIC KIT; CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON IMPLANTED
Model Number 5618200
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 02/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the wire kinked during application and perforated a vessel as well as the lung.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the wire kinked during application and perforated a vessel as well as the lung.It was reported that in general the patient is not very stable, but not linked to incident, even though it created risk to the patient (pneumothorax).The patient now has a pleura drainage.The vessel itself was ruptured, but there is no bleeding.The catheter was removed and no new catheter was placed (another band at another place).

Brand Name
POWER-TRIALYSIS SHORT-TERM CURVED EXTENSION DIALYSIS CATHETER KIT 13F BASIC KIT
Common Device Name
CATHETER, HEMODIALYSIS, TRIPLE LUMEN, NON IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7310902
Report Number3006260740-2018-00338
Device Sequence Number1261148
Product Code NIE
UDI-Device Identifier00801741041990
UDI-Public(01)00801741041990
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5618200
Device Catalogue Number5618200
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/09/2018
Initial Report FDA Received Date03/02/2018
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;